# SDR ASAA2015040611254

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,100 hours, 9,642 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT COM LOCK UP.  ACFT GROUNDED. QRH CHECKLIST 5.3 COMPLETED, NORMAL OPS RESTORED.
